# SDR REXA2014021700221

- Difficulty date: February 17, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 14,716 hours, 9,279 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Damaged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD PANEL SHEET C1, LT WING VANE ACCESS PANEL 584 HT IS DAMAGED BEYOND LIMITS.  NEW PANEL CC670-14027-3 IAW IPC 57-51-32 ITEM 10.  PICKED UP NEW HOLES IN ACCESS PANEL IAW  SRM 51-40-11-001-001-A01.  PRIMED PANEL IAW SRM 51-25-06-001-001-A01.  TOP COATED IAW SRM 51-25-16-001-001-A01 & PN ON CC670-14027-3.
